Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 30, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 5, 2013, 3:08 AM PDT. It took effect at Apr 5, 2013, 11:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2013, 3:08 AM PDT (10:08 UTC)
- In effect from
- Apr 5, 2013, 11:00 AM PDT
- Expired
- Apr 6, 2013, 5:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
231 WHUS76 KEKA 051008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT FRI APR 5 2013 PZZ450-051815- /O.CAN.KEKA.SC.Y.0029.000000T0000Z-130405T1100Z/ /O.NEW.KEKA.SC.Y.0030.130405T1800Z-130408T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 308 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT SUNDAY. * WINDS...SOUTHERLY WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS DIMINISHING SATURDAY THEN INCREASING AGAIN SATURDAY NIGHT. * WAVES...SOUTHWESTERLY 5 TO 6 FT AT AROUND 8 SECONDS THIS MORNING...BUILDING TO 9 TO 12 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051815- /O.NEW.KEKA.SC.Y.0030.130406T0400Z-130408T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY. * WINDS...SOUTHERLY WINDS 10 TO 20 KT THROUGH SUNDAY...BECOMING NORTHERLY SUNDAY NIGHT WITH GUSTS OVER 25 KT. * WAVES...SOUTHWESTERLY 5 TO 6 FT AT AROUND 8 SECONDS THIS MORNING...BUILDING TO 9 TO 12 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-051815- /O.CON.KEKA.SC.Y.0029.000000T0000Z-130410T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS...SOUTHERLY 15 TO 25 KT BECOMING NORTHERLY SUNDAY NIGHT. * WAVES...SOUTHWESTERLY 7 FT AT AROUND 8 SECONDS THIS MORNING...BUILDING TO 9 TO 13 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
929 WHUS76 KEKA 051538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT FRI APR 5 2013 PZZ470-052345- /O.CON.KEKA.SC.Y.0029.000000T0000Z-130410T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS...SOUTHERLY 15 TO 25 KT BECOMING NORTHERLY SUNDAY NIGHT. * WAVES...SOUTHWESTERLY 7 FT AT AROUND 8 SECONDS THIS MORNING... BUILDING TO 9 TO 13 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-052345- /O.CON.KEKA.SC.Y.0030.130405T1800Z-130408T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 838 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS...SOUTHERLY WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON THROUGH THIS EVENING. WINDS DIMINISHING SATURDAY THEN INCREASING AGAIN SATURDAY NIGHT. * WAVES...SOUTHWESTERLY 5 TO 6 FT AT AROUND 8 SECONDS THIS MORNING...BUILDING TO 9 TO 12 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-052345- /O.CON.KEKA.SC.Y.0030.130406T0400Z-130408T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY. * WINDS...SOUTHERLY WINDS 10 TO 20 KT THROUGH SUNDAY...BECOMING NORTHERLY SUNDAY NIGHT WITH GUSTS OVER 25 KT. * WAVES...SOUTHWESTERLY 5 TO 6 FT AT AROUND 8 SECONDS THIS MORNING...BUILDING TO 9 TO 12 FT WITH A DOMINANT PERIOD AROUND 8 SECONDS TONIGHT. A BUILDING LONG PERIOD SWELL WILL INCREASE THE DOMINANT PERIOD INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
038 WHUS76 KEKA 052142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT FRI APR 5 2013 PZZ450-060545- /O.EXT.KEKA.SC.Y.0030.000000T0000Z-130406T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 PM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS...SOUTHERLY 15 TO 25 KT WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY THEN INCREASING AGAIN SATURDAY NIGHT. * WAVES...SOUTHWESTERLY BUILDING TO 6 FT WITH A PERIOD AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT THROUGH SUN, PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-060545- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-130406T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS...SOUTHERLY 20 TO 30 KT...WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY THEN INCREASING AGAIN SATURDAY NIGHT * WAVES...SOUTHWESTERLY 8 FT AT AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-060545- /O.EXT.KEKA.SC.Y.0030.130406T0000Z-130406T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS...SOUTHERLY WINDS 10 TO 20 KT WITH GUSTS 25 KT TONIGHT. * WAVES...SOUTHWESTERLY 5 FT AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT AND THEN DOMINATE THE SEA STATE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
985 WHUS76 KEKA 060414 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 914 PM PDT FRI APR 5 2013 PZZ450-475-061200- /O.CON.KEKA.SC.Y.0030.000000T0000Z-130406T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 914 PM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS...SOUTHERLY 15 TO 25 KT WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY MORNING THEN INCREASING AGAIN SATURDAY AFTERNOON AND EVENING. * WAVES...SOUTHWESTERLY BUILDING TO 6 FT WITH A PERIOD AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-061200- /O.CON.KEKA.SC.Y.0029.000000T0000Z-130406T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 914 PM PDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS...SOUTHERLY 20 TO 30 KT...WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY MORNING THEN INCREASING AGAIN SATURDAY AFTERNOON AND EVENING. * WAVES...SOUTHWESTERLY 8 FT AT AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
451 WHUS76 KEKA 061203 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 503 AM PDT SAT APR 6 2013 PZZ450-475-062015- /O.EXP.KEKA.SC.Y.0030.000000T0000Z-130406T1200Z/ /O.NEW.KEKA.SC.Y.0031.130406T1203Z-130408T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 503 AM PDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS INCREASE TO 15 TO 25 KT WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SUNDAY MORNING THEN BECOMING NORTHERLY. * WAVES...SOUTHWESTERLY BUILDING TO 7 FT WITH A PERIOD AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TODAY TO AROUND 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-062015- /O.EXP.KEKA.SC.Y.0029.000000T0000Z-130406T1200Z/ /O.NEW.KEKA.SC.Y.0031.130406T1203Z-130408T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 503 AM PDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT...WITH A FEW GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SUNDAY MORNING THEN BECOMING NORTHERLY. * WAVES...SOUTHWESTERLY 8 FT AT AROUND 8 SECONDS TONIGHT. A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TODAY TO BETWEEN 10 AND 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-062015- /O.NEW.KEKA.SC.Y.0031.130407T0000Z-130408T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 503 AM PDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...SOUTHERLY WINDS WILL INCREASE TO 10 TO 20 KT WITH A FEW GUSTS TO 25 KT TONIGHT. WINDS DIMINISHING SUNDAY MORNING THEN BECOMING NORTHERLY. * WAVES...A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TODAY TO AROUND 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:22 PM PDT, 11 hours 46 minutes earlier.
Area forecast discussion, Apr 4, 3:22 PM PDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PDT THU APR 4 2013
.SYNOPSIS...RAIN SHOWERS WILL CONTINUE THIS EVENING AS A STORM
SYSTEM MOVES ACROSS THE REGION. AN UPPER LEVEL TROUGH OFFSHORE
WILL MAINTAIN UNSETTLED WEATHER THROUGH THE WEEKEND. DRY AND
WARMER WEATHER RETURNS EARLY NEXT WEEK AS AN UPPER LEVEL RIDGE
BUILDS OVER THE REGION.
&&
.SHORT TERM...WATER VAPOR SHOWS AN UPPER LEVEL TROUGH MOVING TO
THE EAST AND NORTH. IT IS RUNNING INTO THE RIDGE AND GETTING
PUSHED TO THE NORTH AS IT NEARS THE COAST. THE BEST ENERGY LOOKS
TO MOVE INLAND JUST NORTH OF THE AREA IN OREGON. SHOWERS HAVE
BEGUN TO TAPER OFF SOUTH OF CAPE MENDOCINO AND ALONG THE HUMBOLDT
COAST. EXPECT ANOTHER ROUND OF SHOWERS THIS EVENING AS THIS
FEATURE MOVES INLAND. THE HEAVIEST SHOWERS LOOK TO BE NORTH OF
CAPE MENDOCINO. THE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH THIS
FEATURE AS WELL. THIS MAINLY LOOKS TO BE OVER THE INLAND AREAS
NORTH OF CAPE MENDOCINO. THE GFS CONTINUES TO SHOW MORE
INSTABILITY THAN THE NAM. THE GFS MAXES OUT AROUND 250 J/KG CAPE
AND LAPSE RATES FROM 700 TO 500 MB ARE UP NEAR 7C/KM. THIS
COMBINED WITH THE SHORTWAVE MOVING ONSHORE COULD SPARK OFF A FEW
THUNDERSTORMS.
LATER TONIGHT INTO FRIDAY MORNING SHOWERS ARE EXPECTED TO TAPER
OFF ONCE AGAIN AS A WEAK SHORTWAVE RIDGE MOVES OVER THE AREA.
NORTH OF CAPE MENDOCINO. THE FLOW IS EXPECTED TO REMAIN ONSHORE
SO A FEW LIGHT SHOWERS ARE POSSIBLE THROUGH THE DAY. SATURDAY
NIGHT ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE ONSHORE BRINGING
ADDITIONAL RAIN. RAIN WILL TAPER OFF SATURDAY MORNING LEAVING A
MAINLY DRY AFTERNOON. A FEW SHOWERS ARE POSSIBLE OVER INLAND
AREAS IN THE AFTERNOON. MKK
.LONG TERM...SATURDAY NIGHT THROUGH SUNDAY NIGHT MODELS ARE IN
DECENT AGREEMENT ON A SEVERAL ADDITIONAL WAVES OF MOVING THROUGH
THE AREA. THE TIMING IS STILL UNCERTAIN HAVE BROAD BRUSHED THINGS
A BIT. THE MODELS ARE GENERALLY IN GOOD AGREEMENT ON THE AREA
DRYING OUT DURING THE DAY ON MONDAY. MONDAY NIGHT INTO TUESDAY
MORNING WITH CLEARINGS SKIES AND OFFSHORE FLOW TEMPERATURES SHOULD
DROP TO NEAR TO SLIGHTLY BELOW FREEZING. FROST IS LIKELY...HOWEVER
THERE ARE A LOT OF VARIABLES AT THIS POINT SUCH AS CLOUD COVER AND
WIND SPEED. WENT FAIRLY CLOSE TO THE MEX GUIDANCE FOR
LOWS AS THIS WAS THE LOWEST. THIS WILL NEED TO BE MONITORED IN
FUTURE FORECASTS. MKK
&&
.AVIATION...EXPECT OCCASIONAL MVFR CONDITIONS TONIGHT AS A LOW
PRESSURE TROUGH GENERATES INSTABILITY AND MODERATE TO HEAVY
SHOWERS...NORTH OF CAPE MENDOCINO. FARTHER SOUTH...STABILITY
WILL BE HIGHER AND EXPECT SCATTERED LIGHT TO MODERATE SHOWERS
WITH PERHAPS SOME MVFR CIGS. PARTIAL CLEARING LATE TONIGHT
ALONG WITH LIGHTER WINDS IN THE VALLEYS MAY LEAD TO POCKETS
OF FOG AND LOW CLOUDS...BUT CHANCES ARE FAIRLY SLIM.
&&
.MARINE...A TROUGH CROSSED THE WATERS THIS MORNING BRINGING WIND
GUSTS OF 35-40KT AND SEAS BRIEFLY UP TO 10 FT. WINDS HAVE BEEN
DIMINISHING BUT WERE STILL FAIRLY ROBUST NORTH OF THE CAPE NEAR
SHORE WHERE SITES WERE REPORTING GUST OF 20-25KT. WINDS SHOULD EASE
TONIGHT AS A TROUGH SLOWLY WEAKENS AND LIFTS OUT TO THE NORTH.
RIDGING ALOFT SHOULD STABILIZE THINGS LATER TONIGHT INTO FRIDAY
MORNING AND RESULT IN LESS MIXING AND DOWNWARD TRANSPORT. ANOTHER
TROUGH WILL RAPIDLY APPROACH THE NORTHERN WATERS FRIDAY AFTERNOON
AND EVENING AND WINDS SHOULD RAMP UP TO 20-25KT...MAINLY OUTSIDE
10NM. ANOTHER SYSTEM LOOKS TO AFFECT THE REGION LATER THIS WEEKEND
WITH PERHAPS A BLAST OF N AND NW WINDS FOLLOWING EARLY NEXT WEEK.
STILL TOO EARLY TO STATE WITH MUCH CONFIDENCE AS THE MODELS HAVE
BEEN WAVERING AROUND FROM RUN TO RUN.
BY FAR THE BIG STORY IS THE LONG PERIOD WESTERLY SWELL EXPECTED
TO ARRIVE ON FRIDAY AND THEN BUILD THROUGH THE WEEKEND. ENP AND
SWAN INDICATE FORERUNNERS AROUND 2-4 FT WITH PERIODS OF 22=24 SECONDS
ARRIVING ON FRIDAY. THE SWELL SHOULD BUILD FRI NIGHT AND SAT...BUT
DOES NOT APPEAR TO EXCEED 10 FT UNTIL SUN OR SUN NIGHT WHEN WAVE
GROUP COMMINGLING APPEARS TO OCCUR AND SEAS REACH 10-13 FT. DEPENDING
ON THE MAGNITUDE TO THE N-NW WIND BLOW...SEAS COULD REACH 15-17 FT
BY MON. THERE IS STILL TOO MUCH UNCERTAINTY AT THIS POINT AND FOR
THE MOST PART WENT WITH THE SWAN MODEL OUTPUT. NORTHERLY FLOW LOOKS
TO CONTINUE INTO TUE WITH STEEP SHORT PERIOD WAVES DOMINATING THE
SEA STATE SPECTRUM.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 5 PM PDT THIS AFTERNOON PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 2 PM PDT THIS AFTERNOON PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 4, 4:02 AM PDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 402 AM PDT THU APR 4 2013 CAZ001-003-004-051115- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 402 AM PDT THU APR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-076-051115- MENDOCINO COAST-MENDOCINO INTERIOR- 402 AM PDT THU APR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.